Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 157, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 17, 2015, 2:18 PM MDT for Box Butte County, Morrill County, Scotts Bluff County, Nebraska. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2015, 2:18 PM MDT (20:18 UTC)
- Expired
- Jul 17, 2015, 3:15 PM MDT
- In force
- 57 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3128 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
545
WUUS55 KCYS 172018
SVRCYS
NEC013-123-157-172115-
/O.NEW.KCYS.SV.W.0157.150717T2018Z-150717T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 315 PM MDT
* AT 218 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SCOTTSBLUFF
AIRPORT...OR NEAR SCOTTSBLUFF...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MINATARE...SCOTTSBLUFF AIRPORT...LAKE MINATARE...LAKE MINATARE
CAMPGROUND AND KILPATRICK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4178 10356 4185 10364 4200 10355 4200 10339
4218 10335 4189 10310
TIME...MOT...LOC 2018Z 229DEG 18KT 4185 10355
HAIL...1.00IN
WIND...60MPH
$$
RUBIN3 follow-up statements
606
WWUS55 KCYS 172029
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT FRI JUL 17 2015
NEC013-123-157-172115-
/O.CON.KCYS.SV.W.0157.000000T0000Z-150717T2115Z/
BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-
229 PM MDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHWESTERN BOX BUTTE...NORTHWESTERN MORRILL AND NORTHEASTERN
SCOTTS BLUFF COUNTIES...
AT 229 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MINATARE
CAMPGROUND...OR 10 MILES EAST OF SCOTTSBLUFF...MOVING NORTHEAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE MINATARE...LAKE MINATARE CAMPGROUND AND KILPATRICK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4183 10352 4187 10356 4200 10355 4200 10339
4218 10335 4189 10310 4181 10343
TIME...MOT...LOC 2029Z 233DEG 21KT 4189 10345
HAIL...1.00IN
WIND...60MPH
$$
RUBIN080
WWUS55 KCYS 172103
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT FRI JUL 17 2015
NEC013-123-157-172115-
/O.CON.KCYS.SV.W.0157.000000T0000Z-150717T2115Z/
BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-
303 PM MDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHWESTERN BOX BUTTE...NORTHWESTERN MORRILL AND NORTHEASTERN
SCOTTS BLUFF COUNTIES...
AT 302 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANGORA...OR 20
MILES SOUTHWEST OF ALLIANCE...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LAKE MINATARE...LAKE MINATARE CAMPGROUND AND KILPATRICK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4183 10352 4187 10356 4200 10355 4200 10339
4218 10335 4189 10310 4181 10343
TIME...MOT...LOC 2102Z 267DEG 18KT 4193 10321
HAIL...1.00IN
WIND...<50MPH
$$
RUBIN662
WWUS55 KCYS 172111
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT FRI JUL 17 2015
NEC013-123-157-172119-
/O.EXP.KCYS.SV.W.0157.000000T0000Z-150717T2115Z/
BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-
311 PM MDT FRI JUL 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BOX BUTTE...
NORTHWESTERN MORRILL AND NORTHEASTERN SCOTTS BLUFF COUNTIES WILL
EXPIRE AT 315 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE WESTERN NEBRASKA PANHANDLE...NOT INCLUDING KIMBALL AND CHEYENNE
COUNTIES.
LAT...LON 4183 10352 4187 10356 4200 10355 4200 10339
4218 10335 4189 10310 4181 10343
TIME...MOT...LOC 2104Z 229DEG 18KT 4193 10321
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 11:17 AM MDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 17, 11:17 AM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED AVIATION NATIONAL WEATHER SERVICE CHEYENNE WY 1117 AM MDT FRI JUL 17 2015 .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 350 AM MDT FRI JUL 17 2015 CURRENT KCYS RADAR LOOP SHOWS SOME RAIN SHOWERS MOVING INTO THE CARBON AND ALBANY COUNTIES EARLY THIS MORNING. THIS ACTIVITY IS IN RESPONSE TO THE SURFACE COOL FRONT SLOWLY MOVING SOUTH ACROSS WYOMING AT THIS HOUR. THIS FRONT WILL GRADUALLY PUSH INTO SOUTHEAST WYOMING AND PARALLEL I80 BY THIS AFTERNOON. SHOWERS ARE EXPECTED TO CONTINUE THIS MORNING WITH TSTORMS EVENTUALLY DEVELOPING BY THIS AFTERNOON. THE 06Z HRRR SHOWS SOME CONVECTION DEVELOPING FURTHER SOUTH BY THE MIDDLE OF THE AFTERNOON...WITH SOME STRONGER CELLS BY 20Z. MODELS SHOW THIS COLD FRONT MOVING INTO COLORADO BY THIS EVENING...WITH COOLER TEMPERATURES EXPECTED OVER THE AREA LATE THIS EVENING. THERE IS A RISK FOR STRONG TO SEVERE TSTORMS ACROSS THE HIGH PLAINS EAST OF THE LARAMIE RANGE AS WELL DUE TO 0-6KM SHEAR BETWEEN 40 TO 50 KNOTS. THE BEST CHANCE FOR SEVERE TSTORMS APPEARS TO BE EAST OF A LINE EXTENDING FROM CASPER WYOMING TO SIDNEY NEBRASKA...HOWEVER...WILL HAVE TO MONITOR THIS THROUGH THE DAY AS RECENT MODEL RUNS ARE SHOWING A GREATER COVERAGE MAINLY DUE TO THE POSITION OF THE FRONT AND CONSIDERABLE UPPER LEVEL DIFFLUENCE ASSOCIATED WITH THE UPPER LEVEL JET. STRONG GUSTY WINDS AND HAIL APPEAR TO BE THE PRIMARY THREATS WITH ANY TSTORMS THAT DO DEVELOP. IN CONTRAST...THERE IS SOME DRIER AIR MOVING ACROSS SOUTHEAST WYOMING AHEAD OF THE COOL FRONT...WHICH MAY LIMIT CONVECTION INITIALLY. THE TIMING AND LOCATIONS OF THE COOL FRONT WILL BE KEY IN TSTORMS DEVELOPMENT THIS AFTERNOON AS WELL AS THE POTENTIAL FOR STRONG TO SEVERE TSTORMS. PATCHY FOG AND LOW STRATUS ARE STILL POSSIBLE EAST OF THE LARAMIE RANGE LATE TONIGHT AND EARLY SATURDAY MORNING DUE TO SOME RAINFALL AND LIGHT UPSLOPE WINDS. FOR THE WEEKEND...A PERIOD OF UNSETTLED WEATHER IS POSSIBLE FOR THIS WEEKEND AS MODELS SHOW THE FRONT STALLING ACROSS THE MOUNTAINS. THERE MAY EVEN BE SOME STRONGER TSTORMS ON SATURDAY NEAR THE COLORADO BORDER AS WELL. SHOULD SEE A HIGHER COVERAGE OF SHOWERS AND TSTORMS ALONG THE I80 CORRIDOR DUE TO DYNAMIC FORCING IN ADDITION TO BL INSTABILITY. INCREASED POP BETWEEN 40 TO 50 PERCENT ACROSS THE MOUNTAINS AND HIGH PLAINS FOR A DECENT CHANCE OF WIDESPREAD RAINFALL. COOLER TEMPERATURES ARE EXPECTED ON SATURDAY WITH HIGHS IN THE 70S TO LOW 80S. SIMILAR CONDITIONS ARE EXPECTED ON SUNDAY AS A SHORTWAVE DISTURBANCE ALOFT MOVES ACROSS THE AREA. SURFACE TEMPERATURES MAY BE COOL ENOUGH TO LIMIT DEEP CONVECTION AND TSTORM ACTIVITY SO KEPT POP BETWEEN 25 TO 35 PERCENT ACROSS THE HIGH PLAINS. HIGH TEMPERATURES WILL BE BELOW NORMAL FOR THIS TIME OF THE YEAR WITH READINGS IN THE 70S TO NEAR 80. CURRENT FORECAST MAY BE A LITTLE TOO WARM ON SUNDAY DUE TO RECENT MODEL GUIDANCE SUGGESTING HIGHS MAINLY IN THE LOW TO MID 70S AND CLOUDY SKIES. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) CONSIDERABLE MODEL DIFFERENCES STILL EXIST AMONG MEDIUM RANGE MODELS CONCERNING THE TIMING/STRENGTH OF A MID LEVEL SHORTWAVE DISTURBANCE PROGGED TO MOVE ACROSS THE CENTRAL ROCKIES EARLY IN THE PERIOD. THE GFS IS THE SLOWEST...BUT HAS BEEN CONSISTENT WITH A FAIRLY VIGOROUS PIECE OF ENERGY TRACKING ACROSS SOUTHERN WY/NORTHERN CO DURING THE AFTN HOURS ON MON. ECMWF/GEM ARE MUCH MORE PROGRESSIVE AND TEND TO MOVE THIS FEATURE WELL INTO NEBRASKA BY MONDAY AFTERNOON...RESULTING IN RIDGING OVER THE CWA. TEND TO FAVOR THE MORE PROGRESSIVE THINKING AS THE GFS SHOWS THIS WAVE TOTALLY OUT OF PHASE WITH A RATHER ACTIVE NORTHERN STREAM. PLUS...BELIEVE THE UPSTREAM VORT MAX OVER THE PAC NW WOULD SERVE AS A KICKER. RESTRICTED POPS TO THE MOUNTAINS THROUGH AT LEAST MIDDAY TUESDAY. BY THEN...TROUGHING OVER THE WESTERN CONUS SHOULD GIVE WAY TO SOUTHWEST FLOW ALOFT OVER THE ROCKIES. IT DOES NOT APPEAR TO BE A PARTICULARLY MOIST PATTERN BY ANY MEANS...BUT WE SHOULD SEE PERIODIC SHOTS OF MID AND HIGH LEVEL MOISTURE WITH WEAK DISTURBANCES EMBEDDED WITHIN THE FLOW. AS SUCH...FAIRLY TYPICAL JULY WEATHER CAN BE EXPECTED FOR TUE-THU WITH ISOLATED/WIDELY SCATTERED AFTERNOON CONVECTION. TEMPS THROUGH THE PERIOD SHOULD BE NEAR NORMS FOR THIS TIME OF YEAR. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1111 AM MDT FRI JUL 17 2015 A WEAK FRONT ALONG A CASPER-ALLIANCE LINE WILL SLOWLY DRIFT SOUTH ACROSS SOUTHEAST WY AND WESTERN NE THIS AFTERNOON AND EARLY EVENING. ISOLATED TO SCATTERED TSTORMS WILL DEVELOP EARLY THIS AFTERNOON AND LINGER INTO THE LATE EVENING OVER WESTERN NE. BRIEF PERIODS OF MVFR VSBY WILL OCCUR WITH TSTORMS...ALONG WITH GUSTY/ERRATIC WINDS...SMALL HAIL AND LIGHTNING. AHEAD OF THE FRONT...SOUTHWEST WINDS WILL GUST BETWEEN 25 AND 35 KT ALONG AND WEST OF THE LARAMIE RANGE THIS AFTERNOON. && .FIRE WEATHER... ISSUED AT 252 AM MDT FRI JUL 17 2015 NO FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AND INTO EARLY NEXT WEEK. IT WILL BE DRY TODAY ACROSS SOUTHERN WYOMING FROM RAWLINS TO CHEYENNE AS GUSTY WEST TO SOUTHWEST WINDS DEVELOP. DAYTIME RELATIVE HUMIDITIES WILL LOWER TO 15 TO 20 PERCENT THIS AFTERNOON. HOWEVER...FUELS REMAIN NON CRITICAL DUE TO RECENT RAINFALL. IN ADDITION...A COOL FRONT WILL PUSH SOUTHEAST ACROSS THE AREA WITH HUMIDITIES TRENDING HIGHER FOR THIS WEEKEND. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...CLH AVIATION...MAJ FIRE WEATHER...TJT
Hazardous weather outlook, Jul 17, 10:40 AM MDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1040 AM MDT FRI JUL 17 2015 NEZ019>021-054-055-WYZ103>106-109>119-181030- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1040 AM MDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP OVER THE AREA THIS AFTERNOON THEN GRADUALLY COME TO AN END THIS EVENING. A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA FROM SATURDAY AFTERNOON THROUGH EARLY SUNDAY. ISOLATED AFTERNOON SHOWERS AND STORMS CAN BE EXPECTED THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. NEZ002-003-095-096-WYZ101-102-107-108-181030- DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY- 1040 AM MDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER PARTS OF EASTERN WYOMING AND THE NORTHERN NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. A FEW STORMS COULD BECOME STRONG TO SEVERE...ESPECIALLY NORTH OF A DOUGLAS TO ALLIANCE LINE. THE MAIN HAZARDS WILL BE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA FROM SATURDAY AFTERNOON THROUGH EARLY SUNDAY. ISOLATED AFTERNOON SHOWERS AND STORMS CAN BE EXPECTED THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 17, 1:54 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 154 PM MDT FRI JUL 17 2015 WYZ101-172030- CONVERSE COUNTY LOWER ELEVATIONS WY- 154 PM MDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE COUNTY UNTIL 230 PM MDT... AT 154 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF DOUGLAS...MOVING EAST NORTHEAST AT 30 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL CONVERSE COUNTY. LAT...LON 4280 10533 4294 10539 4311 10493 4283 10491 TIME...MOT...LOC 1954Z 255DEG 27KT 4289 10526 RE
Special weather statement, Jul 17, 2:10 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
210 PM MDT FRI JUL 17 2015
NEZ096-WYZ108-172100-
SOUTH SIOUX NE-GOSHEN COUNTY WY-
210 PM MDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX AND EAST
CENTRAL GOSHEN COUNTIES UNTIL 300 PM MDT...
AT 210 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TORRINGTON...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TORRINGTON.
LAT...LON 4197 10415 4206 10421 4243 10383 4202 10348
4203 10397
TIME...MOT...LOC 2010Z 234DEG 27KT 4205 10412
RUBINSpecial weather statement, Jul 17, 2:16 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 216 PM MDT FRI JUL 17 2015 NEZ003-019-021-096-172115- MORRILL NE-SOUTH SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE- 216 PM MDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...SOUTHWESTERN BOX BUTTE...NORTHWESTERN MORRILL AND NORTHEASTERN SCOTTS BLUFF COUNTIES UNTIL 315 PM MDT... AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SCOTTSBLUFF AIRPORT...OR NEAR SCOTTSBLUFF...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINATARE...SCOTTSBLUFF AIRPORT...LAKE MINATARE...LAKE MINATARE CAMPGROUND AND KILPATRICK LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4180 10357 4185 10364 4220 10339 4189 10310 TIME...MOT...LOC 2015Z 231DEG 19KT 4184 10357 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:10 PM MDT | Special Weather Statement | CYS | Sioux | 50 min |
| Jul 17, 2:16 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 59 min |
| Jul 17, 2:34 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jul 17, 3:06 PM MDT | Special Weather Statement | CYS | Banner | 39 min |
| Jul 17, 3:08 PM MDT | Special Weather Statement | CYS | Sioux | 52 min |
| Jul 17, 3:17 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 58 min |
| Jul 17, 3:23 PM MDT | Special Weather Statement | CYS | Box Butte | 52 min |
| Jul 17, 3:25 PM MDT | Special Weather Statement | CYS | Box Butte | 50 min |
| Jul 17, 3:35 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 28 min |
| Jul 17, 4:02 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 58 min |
| Jul 17, 4:25 PM MDT | Special Weather Statement | CYS | Dawes | 35 min |
| Jul 17, 5:05 PM MDT | Special Weather Statement | CYS | Dawes | 40 min |
| Jul 17, 5:56 PM MDT | Special Weather Statement | CYS | Sioux | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.